# SDR SWAA2013040114330

- Difficulty date: March 26, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Fitting
- Part number: 6556685
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR MOUNT CORRODED AT BS 313, LBL 55.  REMOVED AND REPLACED FITTINGS PER SOPM.
